# SDR DHL2002741005

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL, BURNING SMELL FROM A/C DUCTS, 20 SEC LATER LT PACK TRIP OFF LIGHT ILLUMINATED.  SHUT LT PACK OFF, LT BLEED OFF AND LANDED.  LEFT OFF ON TAXI IN AND RAN ABNORMAL PROCEDURE.  DID NOT TRY TO REESTABLISH PACK OPS.  COOLING FAN AIR INLET COOLING DOOR.  REMOVED AND REPLACED RELAY R-596 (LT PACK COOLING DOOR RELAY) OPS CHECKS GOOD ON GRND AT EWR IAW 727 M/M 21-51-00.
